Bifurcation analysis of dynamical systems with fractional order differential equations via the modified Riemann-Liouville derivative


  • J. M. AL-Rmali Department of Mathematics, Faculty of sciences of Al-Jouf University, Saudi Arabia.
  • R. A. Shahein Department of Mathematics, College of Science, Taibah University, Saudi Arabia.



Mittage-Leffler function, Fractional differential equations, Modified Riemann-Liouville derivative, Dynamical systems


In this manuscript, the solutions of linear dynamical systems with fractional differential equations via the
modified Riemann-Liouville derivative is derived. By using Jumarie type of derivative (JRL), we stated and proved
the Existence and uniqueness theorems of the dynamical systems with fractional order equations. Also a novel stability analysis of fractional dynamical systems by Jumarie type derivative is established and some important stability conditions are determined. The achieved results have various applications in mathematics, plasma physics and almost all branches of physics that have non-conservative forces. Finally, we investigated interesting application of nonlinear space-time fractional Korteweg-de Vries (STFKdV) equation in Saturn F-ring’s region. Moreover, our investigation could be basic interest to explain and interpret the effects of fractional and modification parameters on STFKdV equation. This is novel study on this model by dynamical system (DS) to describe the behavior of nonlinear waves without solve this system.


Download data is not yet available.


Ahmed, E., A El-Sayed, H. El-saka, Equilibrium Points, Stability and Numerical solutions of fractional-order predator-pry and rabies models, Journal of Mathematical Analysis and Applications, 2007;325: 542-553.

Agrawal, O.P., Formulation of Euler-Lagrange equations for fractional variational problems. Journal of Mathematical Analysis and Applications, 2002; 272(1): 368-379.

Abdelwahed, H., Abeer Mahmoud, Space-Time Fractional KdV Equation For Dusty Plasma in Temperature Charged Dusty Grains. Journal of Nuclear and Radiation Physics, 2018; 13: 125-135.

Agrawal, O.P., Fractional variational calculus in terms of Riesz fractional derivatives. Journal of Physics A: Mathematical and Theoretical, 2007; 40: 6287-6303.

Agrawal, O.P., S.I. Muslih, D. Baleanu, Generalized variational calculus in terms of multi-parameters fractional derivatives. Communications in Nonlinear Science and Numerical Simulation, 2011; 16(12): 4756-4767.

Akhter, N., S. Mahmood, H. Saleem, Dust acoustic solitary waves in the presence of hot and cold dust. Pysics Letter A, 2007; 360: 126-132.

Baleanu, D., J. Machado, A. C. Luo, Fractional Dynamics and Control, Springer, New York, NY, 2012.

Burrage, K.P. Burrage, I. Turner, F. Zeng, On the analysis of mixed-index time fractional differential equation systems, Axioms, 2018; 7 (2): 25.

De Oliveria, E.D., J. Machado, A Review of Definitions for Fractional Derivatives and Integral, Mathematical Problems in Engineering, 2014; 2014: 1-6.

Diethelm, K., Analysis of Fractional Differential Equations, Journal of Mathematical Analysis and Applications, 2002; 265 (2): 229-248.

Daftardar-Gejji, V., A. Babakhani, Analysis of a system of fractional differential equations, Journal of Mathematical Analysis and Applications, 2004; 293 (2): 511- 522.

El-Shewy, E.K., M.I. Abo el Maaty, H.G. Abdelwahed, M.A. Elmessary, Solitary solution and energy for the Kadomstev-Petviashvili equation in two temperatures charged dusty grains. Astrophys Space Sci., 2011; 332: 179-186.


Ghosh, U., S. Sarkar, S. Das, Solution of System of Linear Fractional Differential Equations with Modified Derivative of Jumarie Type, American Journal of Mathematical Analysis, 2015; 3: 72-84.

Ghosh, U., A. Saha, N. Pal, P. Chatterjee, Dynamincal structures of nonlinear ion acoustic waves in a nonextensive electron-position-ion plasma, J Theor. Appl. Phys., 2015; 9: 321-329. 015-0192-6

Jumarie, G., Modified Riemann-Liouville derivative and fractional Taylor series of non-differentiable functions. Further results, Comput. Math. Appl, 2006; 51: 1367-1376.

Jumarie, G., Tabel of some basic fractional calculus formula derived from a modified Riemann- Liouville derivative for non-differentiable function, Applied mathematics letters, 2009; 22: 378-385.

Miller, K.S., B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley and Sons, New York, NY, 1993.

Li, H., J. Cheng, H.B. Li, S.M. Zhong, Stability analysis of fractional-order linear system described by the Caputo-Fabrizio derivative, Mathematics, 2019; 7 (2): 200.

Li, C.P., F.R. Zhang, A survey on the stability of fractional differential equations, The European Physical Journal Special Topics, 2011; 193 (1): 27-47.

Matignon, D., Stability result on fractional differential equations with applications to control processing. In omputational Engineering in Systems Applications, 1996; 2: 963-968.

Priyadharsini, S., Stability of fractional neutral and integrodifferential systems. J. Fract. Calc. Appl., 2016; 7 (1): 87-102.

Podlubny, I., Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, San

Diego, New York, London, 1999.

Shahein, R.A., A. Seadawy ,Bifurcation analysis of KP and modified KP equations in an unmagne- tized dust plasma with nonthermal distributed multi-temperature ions. Indian J. Phys., 2019; 93: 941-949.

Saha, A., P. Chatterjee, Electron acoustic blow up solitary waves and periodic waves in an electron-positron- ionunmagnetized plasma with Kappa distributed hot electrons, Astrophys Space Sci., 2014; 353: 163-168.

Shahein, R.A., Jawaher H. El-Shehri, Bifurcation analysis of dissipative rogue wave in electron-positron-ion plasma with relativistic ions and superthermal electrons, Chaos, Solitons and Fractals, 2019; 128: 114-123.

Shahein, R.A., N.F. Abdo, Shock propagation in strong dispersive dusty superthermal plasma, Chines Journal of Physics, 2021; 70: 297-311.

Selim, M.M., H.G. Abdelwahed, M.A. El-Attafi, Nonlinear dust acoustic rogue waves in a two temperature charged dusty grains plasma. Astrophys Space Sci., 2015; 359(1): 25.




How to Cite

AL-Rmali, J. M. ., & Shahein, R. A. . (2023). Bifurcation analysis of dynamical systems with fractional order differential equations via the modified Riemann-Liouville derivative. JOURNAL OF ADVANCES IN MATHEMATICS, 22, 75–91.